# SDR AALA202512022292

- Difficulty date: July 5, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,327 hours, 40,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275420200
- Condition: Cracked
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE 4 IN THE DOUBLE JOGGLE AREA AT FR 16 RIGHT AND THE #7 DOOR STOP FITTING. REPAIRED FRAME PER EA 367854.
